Wellness Basics Extra Strength Pain Relief PM Acetaminophen Diphenhydramine Caplet (500 count) is a pain reliever and nighttime sleep-aid. It combines acetaminophen and diphenhydramine HCI to offer non habit-forming relief f...

Buy Now From Amazon

Product Review

Wellness Basics Extra Strength Pain Relief PM Acetaminophen Diphenhydramine Caplet (500 count) is a pain reliever and nighttime sleep-aid. It combines acetaminophen and diphenhydramine HCI to offer non habit-forming relief from headaches and minor pain accompanied by sleeplessness. Compare to the active ingredients in Extra Strength Tylenol PM. Proudly manufactured in the U.S.A.

  • Extra Strength Pain Relief PM
  • Pain Reliever/Nighttime sleep aid
  • non-habit forming
  • Compare to the active ingredients in Extra Strength Tylenol PM

Similar Products

Berkley Jensen Extra Strength Non-aspirin Pm Caplets, 500 CountBasic Care Extra Strength Acetaminophen Caplets, 500 CountValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)Basic Care Extra Strength Acetaminophen PM Caplets, 100 CountHealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep AidSDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 Capsulesall Powercore Pacs Laundry Detergent Plus Restores Whites & Protects Colors, Tub, 50 CountKirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count BottleGoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 CountMember's Mark Rapid Release Extra Strength Acetaminophen PM 500mg / Pain Reliever Diphenhydramine HCl 25mg / Nighttime Sleep Aid (1 bottle (375 gelcaps))